# SDR SWIA202161436

- Difficulty date: June 23, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH LOWER EXTERNAL  JOINT PLATES FWD AT FS 533 BAND STRGR25L AND AFT AT FS 581 AND STRINGER 25L  HAVE EVIDENCE OF CORROSION     (C-CHECK RO 9/27/2021)    RECEIVED AND COMPLIED WITH REO 670-53-31-676 REV-- DATED 2021-07-08.  ALL BLENDS WITHIN LIMITS PER REO.  SEE CONTINUE CARD FOR DETAILS. / TRANSFERRED FROM CO: 10060821 JOB 71006084 OP106
